理论数学

Vol.6 No.3 (May 2016)

一类计算机病毒入侵的数学模型分析
The Analysis of a Mathematical Model for Network Virus Propagation

 

作者:

闫晓栋 , 张懿婷 , 陈 晨 :扬州大学数学科学学院,江苏 扬州

 

关键词:

计算机病毒稳定性控制Network Virus Stability Prevention

 

摘要:

本文研究一类具有标准发生率的SIR网络病毒传播模型,得到病毒入侵失败和成功的阈值及病毒存在情形下的平衡点的稳定性,在此基础上为控制病毒传播提出了一些策略。

This paper studies a network virus propagation SIR model with standard incidence rate. We get the threshold value which shows that when the virus will invade successfully and when it will fail. Further, using the balance theory of ordinary differential equations, we analyze the stability of the equilibrium and give some suggestions to control the spreading of the virus.

文章引用:

闫晓栋 , 张懿婷 , 陈 晨 (2016) 一类计算机病毒入侵的数学模型分析。 理论数学, 6, 212-216. doi: 10.12677/PM.2016.63033

 

参考文献

分享
Top